Home           Contact us           FAQs           
 
   Journal Page   |   Aims & Scope   |   Author Guideline   |   Editorial Board   |   Search
    Abstract
2012 (Vol. 4, Issue: 15)
Article Information:

Dynamic Probabilistic Approach for Improving the Route Discovery in MANETs

Khalil Al-Shqeerat, Alia Sabri and Faiz Al-Shrouf
Corresponding Author:  Khalil Al-Shqeerat 

Key words:  Dynamic source routing, flooding, mobile ad hoc networks, probability, route discovery, ,
Vol. 4 , (15): 2396-2402
Submitted Accepted Published
February 07, 2012 March 06, 2012 August 01, 2012
Abstract:

The pure flooding is considered the common mechanism have been proposed to distribute the Route Request Packet in DSR protocol. This strategy is simple and easy to implement but it suffers from a serious problem lead to the broadcast storm problem. There are several probabilistic approaches are used to overcome this problem. In this study we developed a mathematical model that can be used locally by each node within the network to calculate a retransmission probability (pt) as a function of number of first-hop neighbors (k). In order to evaluate the performance of the proposed algorithm, a number of scenarios were simulated using the MANET Simulator (MANSim). The performance of the new model was evaluated and compared with pure and other probabilistic algorithms to estimate the enhancement it achieves over the current probabilistic algorithms. The model enhances the performance of probabilistic broadcast by increasing network reachability with an acceptable increase in the number of transmissions especially in the low and moderate node density.
Abstract PDF HTML
  Cite this Reference:
Khalil Al-Shqeerat, Alia Sabri and Faiz Al-Shrouf, 2012. Dynamic Probabilistic Approach for Improving the Route Discovery in MANETs.  Research Journal of Applied Sciences, Engineering and Technology, 4(15): 2396-2402.
    Advertise with us
 
ISSN (Online):  2040-7467
ISSN (Print):   2040-7459
Submit Manuscript
   Current Information
   Sales & Services
   Contact Information
  Executive Managing Editor
  Email: admin@maxwellsci.com
  Publishing Editor
  Email: support@maxwellsci.com
  Account Manager
  Email: faisalm@maxwellsci.com
  Journal Editor
  Email: admin@maxwellsci.com
  Press Department
  Email: press@maxwellsci.com
Home  |  Contact us  |  About us  |  Privacy Policy
Copyright © 2009. MAXWELL Science Publication, a division of MAXWELLl Scientific Organization. All rights reserved